Communications in Mathematical Sciences

Volume 6 (2008)

Number 2

Contents

Regular Articles

The Willmore functional and instabilities in the Cahn-Hilliard equation

M. Burger, S.-Y. Chu, P. A. Markowich, and C. -B Schonlieb

pp. 309-329

Time reversal of waves in a weakly perturbed random medium

D. G. Alfaro Vigo and K. Solna

pp. 331-360

The parabolic-parabolic Keller-Segel model in R2

V. Calvez and L. Corrias

pp. 417-447

Perron-Frobenius theorem for nonnegative tensors

K. C. Chang, K. Pearson, and T. Zhang

pp. 507-520

Fast Communications

The drift-flux asymptotic limit of barotropic two-phase two-pressure models

A. Ambroso, C. Chalons, F. Coquel, T. Galié, E. Godlewski, P. A. Raviart, and N. Seguin

pp. 521-529